# SDR C2XA09RI037

- Difficulty date: March 20, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 16,884 hours, 8,893 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301891
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 13,101 hours, 9,046 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2761 - RIC - FLIGHT CREW REPORTED "BATT 2 OVERTEMP" INDICATION ON EICAS AFTER T/O.  CREW PROCEEDED WITH AIR RETURN AND LANDED AIRCRAFT UNEVENTFULLY.  RIC MX REMOVED AND REPLACED MAIN BATTERY NR 2 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
